# SDR AALA201705319027

- Difficulty date: May 30, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 50,572 hours, 24,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Mlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN MAIN LANDING GEAR DOOR FRAME CHANNEL IN RIGHT WHEEL WELL. REPAIRED THE DOOR FRAME CHANNEL IAW 53-10-00-10.
